# SDR PNSA010501

- Difficulty date: May 5, 2001
- Submitted: May 7, 2001
- Operation: Air carrier
- Aircraft: N640PA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC759B
- Aircraft time: 23,423 hours, 15,602 cycles
- Propeller: Rotol R321482F8
- System (JASC): 6110 · Propeller Assembly
- Part: O-Ring
- Part number: R321
- Part serial: DRIDRG233481
- Condition: Cut
- Location: Rt Prop
- Part time: 11,267 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, K, J
- Precautionary procedure: E, A

## Discrepancy

ON CLIMBOUT A SLIGHT ODOR OF SMOKE WAS NOTICED IN THE CABIN.  STARTED TO RETURN TO BASE WHEN RT OIL PRESSURE LOW LIGHT ILLUMINATED.  THIS WAS CONFIRMED BY THE OIL PRESSURE INDICATOR.  RT ENGINE WAS SECURED, AN UNEVENTFUL LANDING.  FOUND PROPELLER PISTON SEAL O-RING CUT AND ROLLED A LARGE QUANTITY OF OIL WAS FOUND ON COWLING AND INLET TO ENGINE.  REPLACED O-RING LEAK AND OPERATIONAL CHECK OK.
